# SDR CALA0400517

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 20,716 hours, 5,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIRST CLASS CABIN EMERGENCY LIGHTS INOPERATIVE.  THE EMERGENCY LIGHT BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-07.
